Ask an expert
Question

14 Jul 2005

The morning after pill
Hi Doc

I know the morning after pill will affect your hormones and can cause weight gain. Just want to check, I used the pill 3 months ago and since then I get my periods every two weeks for 3 days. I used to get very- very heavy periods for 7-8 days every 27 days. Although honestly the 3 days every two weeks is a blessing how long can this conitnue before I should get worried? And I gained about 5 kg's and have been feeling very bloated with pains on my right side coming and going for the 3 month duration.

Thanks
Answer 300 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These effects would not still be due to the emergency pill. you should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.